# SDR 9605196601

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 1668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A 2.125 INCH CRACK IN THE NR 4 RIGHT DOOR FORWARD SIDE CUTOUT FITTING BS 1668, 8 INCHES ABOVE THE THRESHOLD.  REPLACED FITTING PER SRM 51-10-01 PAR 9.
